# SDR CHQA200900040

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 15,827 hours, 12,813 cycles
- Engine: Ge CF343B1
- Engine time: 5,352 hours, 3,967 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 601R572201
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5650 ELP TO IAH - THE CREW REPORTED THAT ON GEAR RETRACTION THERE WAS A NOSE LANDING GEAR DISAGREE MESSAGE AND THE NOSE LANDING GEAR DOORS INDICATED RED AND THE NOSE LANDING GEAR INDICATED "IN TRANSIT".  THE AIRCRAFT CONTINUED ON TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED GEAR SWINGS AND THE GEAR RETRACTS NORMALLY BUT THERE WERE NO GREEN LIGHTS FOR THE NOSE GEAR.  A PSEU WAS SLAVED IN WITH NO FIX.  THE RIGHT NOSE LANDING GEAR DOOR PROX SWITCH HAD DAMAGED PINS ON THE HARNESS SIDE.  THE PINS WERE REPLACED BUT DID NOT FIX THE FAULT.  THE NOSE LANDING GEAR UPLOCK PROX SWITCH HARNESS WAS THEN REPLACED AND THE GEAR OPERATED NORMALLY.
